Regarding Kenalog Injections... an injection was received in the buttock two months ago. Recently a depression in the area was noticed. Upon checking the internet, I noticed a number of reported type problems. I called my doctors office and was told that after two months, mine wouldn't get any worse, but may keep it's shape (indention) for a year before disappearing. How do I know that it won't get worse? Why wasn't I told of the potential side effect? What if it was worse, and I didn't havea year to wait for it to disappear... (like being a model, or something..)
Hello Ann1956. Regarding Kenalog injections, here are a few what are considered to be serious and warrant your doctors immediate attention, I'm only going to mention the one that concerns (so I believe) yourself. muscle pain or weakness, numbness ot tingling in the hands or feet, pain, redness, swelling, or other SKIN PROBLEMS at the injection site. Hope this helps, best of wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2015 • 3 answers
Medication - What about kenalog-40 I had 20mg injection into my back by my shoulder has anyone have?
Posted 9 Mar 2016 • 0 answers
Posted 12 Mar 2016 • 0 answers
Posted 21 Aug 2016 • 0 answers
Posted 9 Sep 2016 • 0 answers